# SDR UPS804694

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND BS 680 FRAME TO CENTER WING TANK FITTING RBL 65 TO 70, HAS HEAVY CORROSION AND CAN BE SEEN FROM CABIN UNDER FLOOR.  MAINTENANCE REMOVED AND REPLACED FITTING IAW SRM 51-3-0 AND 51-1-20.
